MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC. FLAREHAWK INTERBODY FUSION DEVICE

INTEGRITY IMPLANTS INC. FLAREHAWK INTERBODY FUSION DEVICE
Model Number CMP-00414
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported to accelus that the rep ran into an issue while deploying a cage in dr.(b)(6) initial tlif case on (b)(6) 2025.The rep followed surgical technique and when using the expandable shaver, they got an 11mm height so they built a 26x11x11 0 degree cage.While deploying the cage, they heard the click as usual and an image afterwards was taken showing the shim was not locked into the shell.The guide pin must have snapped instead.It was reported there was no impact to patient and no delay to the procedure.The surgeon left the shim in the shell, placed screws and rods and finished the surgery.
 
Additional Manufacturer Narrative
The devices were not returned therefore an engineering analysis could not be conducted for the physical parts, therefore, no root cause could be determined.However, the surgeon was aware the implant was not locked and chose to leave it in the disc space.It was reported that an image was taken but the image was not provided to integrity implants to confirm the unlocked/locked construct.As noted previously, per stm-00019 (c) "an unlocked implant or implant without a shim should never be left in a patient.".
 
Event or Problem Description
On 2/25/2025, it was reported to accelus that the rep ran into an issue while deploying a cage in dr.(b)(6) initial tlif case on (b)(6) 2025.The rep followed surgical technique and when using the expandable shaver, they got an 11mm height so they built a 26x11x11 0 degree cage.While deploying the cage, they heard the click as usual and an image afterwards was taken showing the shim was not locked into the shell.The guide pin must have snapped instead.It was reported there was no impact to patient and no delay to the procedure.The surgeon left the shim in the shell, placed screws and rods and finished the surgery.

Brand Name
FLAREHAWK INTERBODY FUSION DEVICE
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
INTEGRITY IMPLANTS INC.
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC.
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
nancy hamilton
354 hiatt drive
palm beach gardens, FL 33418
5615293861
MDR Report Key21707002
Report Number3012797630-2025-00015
Device Sequence Number15970480
Product Code MAX
UDI-Device Identifier00810004721814
UDI-Public00810004721814
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCMP-00414
Device Catalogue NumberFHTPGP1A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown